# SDR DALA2020121404077

- Difficulty date: December 11, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 81-82
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN LOCATED BETWEEN FR 81 TO FR 82 AND STR 2L TO STR 3L ON UPPER FUSELAGE.  CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED BETWEEN FR 81 TO FR 82 STR 2L TO STR 3L ON UPPER FUSELAGE, AS PER SRM A320 53-51-11.
